# SDR ASAA2022090539823

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 37,273 hours, 10,864 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Memory Device
- Part number: 38762871
- Part serial: AGE16308
- Condition: Faulted
- Location: Apu
- Part time: 7,083 hours, 12,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BITE SHOWS FAULT CODE 49-72101 LAST 18 STARTS. GROUNDED - YES. REMOVED AND REPLACED DATA MEMORY MODULE IAW B737-800 AMM 49-72-11.
